See Alike in...

Alike App

Browser

MommaRhomba

865d

Hi, I’m kinda trapped I take medication to help my psychiatric problem which has lead to severe metabolic problems. Anyone have suggestions?

    • MommaRhomba

      865d

      Thanks for the response. My physical problems started on the atypical antipsychotics. That’s the medication the doctors really try to push. So, in a way they’re already kinda compromising with me. I lost some weight on caplyta but the side effects were horrific. For now I’m trying to get on a glp-1 agonist. My maternal side of my family has a strong type 2 diabetes history. I’m trying to just sit tight for now.

    • happiness4begginners

      865d

      Could you talk to your psychiatrist and explain that the cost-benefit analysis is not working for you anymore. There has to be some other medication that you can try that can manage your illness without destroying your physical health because you don't have a quality of life without your physical health and that will lead to mental health problems. I have bipolar one with psychosis I have been in and out of hospitals before myself and I'm on a Litany of medications for my mind. I also have a few health problems and I thought I understood what it would be like to have a chronic illness because I have a chronic mental illness that I've had for years. But I have no idea being this sick for two and a half years straight and having no ideas what to do about it next has left me so depressed it's not due to my meds per se but if you are left till because of your meds for too long you will become circumstantially depressed because of the loss of quality of life in the physical symptoms you deal with. Try to have a Frank conversation with your doctor if there's any other options for you for your specific condition that we can try that wouldn't have the same type of side effects. If they are resistant to any suggestions that you have they're not a very good shrink. And I know it can be hard to change drinks to it's hard to get into one little loan switch I wish you the best of luck but that's my best suggestions❤️✋

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion